Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bloating and flatulence problem, ulcers in mouth, pimples in face, fewer bowels. Is it hypochlorhydria ?

Hello Dr. I have been having bloating and flatulence problem since the last 6-7 months.. I feel flatulence all throughout the day..I cant take large meals, I feel like vomitting as I am having food. Recently, I had developed ulcers in the mouth, and pimples on the face. I was also starting to have fewer and fewer bowel movements . At the insistence of the campus medic, I started taking Aristozyme.It contains the fungal diastase, and pepsin . I feel much better when I take it after food. 95% of my flatulence disappears. However, a strange smell comes from my mouth when I have aristozyme after food. After doing a lot of research online, I am beginning to suspect that I may be suffering from hypochlorhydria. Is it possible ? I am not a doctor, so I seek your advice.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have described are likely to be related to excessive gas and indigestion. To decrease the problem, you need to do dietary modifications. Avoid oily and spicy foods and take few drops of peppermint oil after meals.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor